| Model Number |
176630B |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a laparoscopic distal pancreatectomy, while sealing small blood vessels, the instrument worked properly for the first 10 clips.After that, the jaws could no longer be closed, preventing any additional clips from being applied.The device was subsequently tested outside the patient, but it still did not function.A new instrument from the same lot number was opened and used.No patient injury was reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.